Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Typhoid, medication, diarrhoea, constipation, stomach pains, eating canteen food, tried ofloxacin, no improvement. Advice?

Hi I have been diagnosed of typhoid , I have been under medication for almost a month now, however I did feel better initially , but now almost after a month I still have diarhoea , constipation severe stomach pains, Also currently I am away from my home and working currently hence my food is supplied from Canteen. my family says that I should come back home as it is important that my diet is taken care of in such cases, what should i do? I have severe pain in stomach at night. I have visited two doctors in last month and have been prescribed Ofloaxcin 400mg, but seems like its getting bad.. Please help
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

The symptoms described by you could be giardia infection- protozoal infection by consuming infected food and water. Tablet Metronidazole or tinidazole 7 day course will definitely help.
Consume water is boiled for 15 minutes and then cooled.
Take Care
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor